• coupled fixed points in partially ordered metric spaces and application

    جزئیات بیشتر مقاله
    • تاریخ ارائه: 1390/01/01
    • تاریخ انتشار در تی پی بین: 1390/01/01
    • تعداد بازدید: 410
    • تعداد پرسش و پاسخ ها: 0
    • شماره تماس دبیرخانه رویداد: -

    in this paper, we prove some coupled fixed point theorems for mappings having a mixed monotone property in partially ordered metric spaces. the main results of this paper are generalizations of the main results of bhaskar and lakshmikantham [t. gnana bhaskar, v. lakshmikantham, fixed point theorems in partially ordered metric spaces and applications, nonlinear anal. tma 65 (2006) 1379–1393]. as an application, we discuss the existence and uniqueness for a solution of a nonlinear integral equation.

سوال خود را در مورد این مقاله مطرح نمایید :

با انتخاب دکمه ثبت پرسش، موافقت خود را با قوانین انتشار محتوا در وبسایت تی پی بین اعلام می کنم
مقالات جدیدترین رویدادها
مقالات جدیدترین ژورنال ها